# SDR 03FDEA01596

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 68,052 hours, 20,703 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Main Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM NR 1 FAILED.  NOTE:  DUE TO LOSS OF HYD FLUID.  FOUND HYD LINES CHAFED TOGETHER JUST AFT OF 1-3 REVERSIBLE MOTOR PUMP IN CENTER W/W CHANGED LINE, LEAK CHECK OK.
